Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

thenew

Veteran Member
  • Total Reviews

    0
  • Content Count

    74
  • Joined

  • Last visited

Posts posted by thenew


  1. I have been on the antibiotic cefuroxime for 2 months and it has helped me with my skin tremendously, now all my pills are gone, and im really worried that my acne is going to come back severly like it was before. I see my dermatoligist on monday but im afraid that since my skin is alot better he will dis-continue my prescription. Do you think i should find a new dermatoligsit or is there anything i can tell him that will let me continue using the medicine? Thank you all for any help


  2. About a month and 2 weeks ago my dermatoligist put me on an antibiotic called cefuroxime. This antibiotic helped improve my acne condition greatly. I went from having acne pretty bad like waking up with several pimples to now having it moderately and its starting to become mild. I still get a few but not nearly as bad as it use to be. But now I am worried because my perscription is running out and I want to stick with this antibiotic that has helped me out so much. The perscription will be done at the end of the month with no refils. I think I will go back to my dermatoligist and ask for a refil, I just hope he gives it to me. Any advice on convincing a derm to give me more refils, most people say they get to have antibiotics for 6 months I only got 2. and if he doesnt should i try a different derm? I guess Im just scared cause I dont want to go back to when my acne was severe my life was horrible. Any help would be greatly appreciated. thank you!!


  3. my derm. appointment is coming up on monday and I really hope he will put me on anti-biotics this time, but is there anyway a derm can deny you anti-biotics?.. right now my skin looks alot better then it has been in a while and im not even using anything, but i want the anti-biotics cause wrestling is coming up and thats when i break out the most... so I really hope my derm will perscribe them]

    is there anyway a derm can deny you anti-biotics?


  4. is there anyway to prevent a pimple from forming, ive had bad acne for a long time and i know what it lookls like on my face when a pimple is growing and will get huge and disgusting, this one is gonna be one of the worse but its just begining to sprout up soo please if anyone knows anything about preventing it from getting larger like should i put BP on it - i dont kno wht do do pleasee help


  5. thanks alot guys, i think i will start with anti-biotics, my acne is moderate only a few on my body but my face can get bad hopefully these anti-biotics clear me up even if it is only for the time im on it atleast ill actually be clear for once thanks again to anyone who has any info


  6. In a few weeks i see my derm again and he siad he will proboboly be putting me on anti-biotics. I dont kno if that means ill be going on accutane right away or not, but I was wondering if anti-biotics like accutane heal scars along with active acne. Thanks alot with any information of the antibiotics, and please dont delete this for being i nthe wrng forum this is where i get responses soo thanks again.


  7. ok i know this isn't part of the regimen but this is where everyone posts... I was just starting to think that i was finally clearing up and i had another breakout. I got a few more small pimples but they have large red marks around them, its just like a little white head except the red mark around it makes it look horrible, is there anything i can do to fade these marks, i haven't touched it yet do u think i just pop the little white head? heeellp pleaseee


  8. I have been using natures cure and i think my skin has been getting better but i still wake up with like 2-3 pimples some times which actually isnt that bad for me because my acne has been severe at times.. I also take the natures cure pills

    now my derm put me on tazorac at night (30 minutes after shower when my skin is completely dry) and then Klaron in the morning... does anyone have any experience or know the effects of Tazorac or Klaron... i heard it causes an initial break out i hope not,

    also can i take the natures cure pills while I use the Tazorac and Klaron

    Any help would be greatly appreciated thanks soo much


  9. The frequently asked questions topic said that some side effects from accutane include scaring and it also said that acne wil get worse before it gets better along with extremely dry skin, I am considering accutane but now im scared of all the side effects...

    Will accutane side effects be less powerful if i start with a small doseage? and how many people really experienced these severe symptoms? I couldn't bare my skin getting any worse then it is, or scars... PLEASE HELP


  10. i will probobly try out this lemon and vinegar method, but do you have to do both - drink water with lemon in it and splace vinegar water on your face? i think i wanna just try adding alot of lemon to the tons of water that i already drink... do u just take lemons and squeeze the juice into your water? i would greatly appreciate any help....


  11. I had been doing the regimen for about a month and my plan was to try to clear up as much as possible before school started about 2 weeks before school started i made sure everything was perfect I did that diet perfectly with on salad and natural stuff, unfortuantely i had one of the worse breakouts ever just a few days before school, i was confused and i decided that maybe BP isn't the right thing for my skin for some reason, now I dont use anything and my acne seems to be getting better but new acne is still appearing - I hate it, also i wasn't eating much when i was on that diet because it doesn't give u much to eat, do u think losing weight can cause acne?


  12. my face felt unusually dry tonight before i applyed the BP but I applyed it anyway to stay "loyal to the regimen", now my face is getting a burning feeling unlike ive had before it actually isn;t that terrible but i never got it before and i applyed the same amount that a always do... so what wrong, should i put on extra moisturizer to prevent my skin from peeling off haha? thank you all for anyhelp


  13. i know wrong forum, but this is the one where ppl will respond, I have read condrictory things about diet and wether or not it effects acne. Some say you can eat what ever u want and their is no coorilation between what you eat and your skin. Others say your diet is very important in controlling acne... what do u guys think? pleaseee and thank youu!

×